# SDR AALA200801684

- Difficulty date: June 22, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LT NR FOUR DOOR AT LAVATORY AREA MISSING LENS.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NR FOUR DOOR AT LAVATORY AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
